Show simple item record

AuthorMugnolo, Deliodc.contributor.author
Date of accession2019-11-13T10:26:07Zdc.date.accessioned
Available in OPARU since2019-11-13T10:26:07Zdc.date.available
Date of first publication2014dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
KeywordRemarksdc.subject
KeywordKrein-von-Neumann extensiondc.subject
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
LCSHQuadratic formsdc.subject.lcsh
LCSHBoundary conditions (Differential equations)dc.subject.lcsh
LCSHQuantum graphsdc.subject.lcsh
TitleSome remarks on the Krein–von Neumann extension of different Laplaciansdc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionInstitut für Angewandte Analysisuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
Source - Title of sourceUlmer Seminare über Funktionsanalysis und Differentialgleichungensource.title
Source - Volume2014source.volume
Source - Issue19source.issue
Source - Year2014source.year
Source - From page289source.fromPage
Source - To page301source.toPage
Bibliographyuulmuulm.bibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record